American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ping He. A formula on scattering length of dual Markov processes. Proc. Amer. Math. Soc. 139 (2011) 1871-1877. MR 2763774.
Abstract, references, and article information   
View Article: PDF

[2] Jiangang Ying and Minzhi Zhao. The uniqueness of symmetrizing measure of Markov processes. Proc. Amer. Math. Soc. 138 (2010) 2181-2185. MR 2596057.
Abstract, references, and article information   
View Article: PDF

[3] Masayoshi Takeda. Gaugeability for Feynman-Kac functionals with applications to symmetric $\alpha$-stable processes. Proc. Amer. Math. Soc. 134 (2006) 2729-2738. MR 2213753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yves Le Jan. Quasicontinuous functions associated with a Hunt process . Proc. Amer. Math. Soc. 86 (1982) 133-138. MR 663882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1